Is a bright red rash in injection area normal? (Photo)

This picute is from day two after restalyne injection in nasal folds and marionette lines. I am swollen but worse, I have a bright red rash on both sides. Is this normal? Should I take benedryl? Apply cortisone to the area? I have neen using arnica gel, arnica tabs and taking bromelein and tylenol for the burning feeling.

Doctor Answers 2

Red Rash after Injections and Allergy

It appears that you have a contact dermatitis to one of the products that you have been using in that area.  Please discontinue all topicals and start a hydrocortisone cream to the affected area and follow up with your dermatologist to ascertain the cause of the allergy.  Best, Dr. Green

Rash after filler

Thank you for your question.  This could be due to the filler, have you ever had filler previously?  Any problems?  However it could also be a contact dermatitis secondary to topical numbing if that was used.  I'd take some Benadryl and apply some HC 1% OTC Cream and follow up with your board certified Dermatologist for proper in person evaluation and management.  Regards, Dr. Matt Elias

Matthew Elias, DO, FAAD
Fort Lauderdale Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.